MathSciNet Relay Station
MathSciNet bibliographic data
MR1865760 60G60 (60G40 60G44 60J65)
Pedersen, J. L.; Peskir, G. The Azéma-Yor embedding in non-singular diffusions. Stochastic Process. Appl. 96 (2001), no. 2, 305–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement